Effects of Cyclosporine-Tacrolimus Switching in Posttransplantation Hyperlipidemia on High-Density Lipoprotein 2/3, Lipoprotein A1/B, and Other Lipid Parameters


Seymen P., Yildiz M. , Turkmen M. F. , Titiz M. I. , Seymen H. O.

TRANSPLANTATION PROCEEDINGS, vol.41, no.10, pp.4181-4183, 2009 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 10
  • Publication Date: 2009
  • Doi Number: 10.1016/j.transproceed.2009.09.069
  • Title of Journal : TRANSPLANTATION PROCEEDINGS
  • Page Numbers: pp.4181-4183

Abstract

Objective. In renal transplant recipients, cyclosporine treatment appears to cause more frequent hyperlipidemia than tacrolimus usage. In this study, hyperlipidemic renal transplant recipients who use cyclosporine were investigated for changes in high-density lipoprotein (HDL)-2/3, apolipoprotein (Apo) A1/B, other lipid and biochemical parameters, and body mass index after prospective cyclosporine to tacrolimus switching.